American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A48) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] A. Olevskiĭ. Ulam-Zahorski problem on free interpolation by smooth functions . Trans. Amer. Math. Soc. 342 (1994) 713-727. MR 1179399.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] B. Korenblum, R. O’Neil, K. Richards and K. Zhu. Totally monotone functions with applications to the Bergman space . Trans. Amer. Math. Soc. 337 (1993) 795-806. MR 1118827.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Karl-Hermann Neeb. The duality between subsemigroups of Lie groups and monotone functions . Trans. Amer. Math. Soc. 329 (1992) 653-677. MR 1024775.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Chris Freiling. Symmetric derivates, scattered, and semi-scattered sets . Trans. Amer. Math. Soc. 318 (1990) 705-720. MR 989574.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] S. Agronsky, A. M. Bruckner, M. Laczkovich and D. Preiss. Convexity conditions and intersections with smooth functions . Trans. Amer. Math. Soc. 289 (1985) 659-677. MR 784008.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Michael J. Evans and Lee Larson. Qualitative differentiation . Trans. Amer. Math. Soc. 280 (1983) 303-320. MR 712262.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] A. M. Bruckner and K. M. Garg. The level structure of a residual set of continuous functions . Trans. Amer. Math. Soc. 232 (1977) 307-321. MR 0476939.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Clifford E. Weil. Monotonicity, convexity and symmetric derivates . Trans. Amer. Math. Soc. 221 (1976) 225-237. MR 0401994.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Richard J. O’Malley. A density property and applications . Trans. Amer. Math. Soc. 199 (1974) 75-87. MR 0360955.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Harkrishan Vasudeva. On monotone matrix functions of two variables . Trans. Amer. Math. Soc. 176 (1973) 305-318. MR 0313855.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] J. D. Tamarkin. On a theorem of S. Bernstein-Widder . Trans. Amer. Math. Soc. 33 (1931) 893-896. MR 1501622.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1